MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA TC3 FEM RT SZ4; SIGMA REVISION IMPLANT : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US PFC*SIGMA TC3 FEM RT SZ4; SIGMA REVISION IMPLANT : KNEE FEMORAL
Model Number 96-0089
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had a total implant explanted, convert to antibiotic spacer due to infection.Poly insert changed on (b)(6) 2019 from previous infection.Doi: (b)(6) 2019 all explanted products, doi: (b)(6) 2019 tibial insert, dor: (b)(6) 2021, right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.Based on the inability to find any nc¿s against the provided product code/lot code combination, it is reasonable to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.

Common Device Name
SIGMA REVISION IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11917881
Report Number1818910-2021-11510
Device Sequence Number3179284
Product Code JWH
UDI-Device Identifier10603295232568
UDI-Public10603295232568
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K952830
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-0089
Device Catalogue Number960089
Device Lot NumberHG7485
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/25/2021
Supplement Date Received by Manufacturer07/23/2021
Initial Report FDA Received Date06/01/2021
Supplement Report FDA Received Date07/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT REV TIB TRAY SIZE 3 25MM; PFC SIGMA FEM POST AUG SZ4 4MM; PFC SIGMA FEM POST AUG SZ4 4MM; PFC*SIGMA DIS AUG 4MM,SZ4,RGHT; PFC*SIGMA DIS AUG 4MM,SZ4,RGHT; PFC*SIGMA TC3 FEM RT SZ4; PFC*SIGMA/RD/DOME PAT 3PEG,38; SIG FEM ADAP +2/-2 OFFSET BOLT; SIGMA FEM ADAPTER 5 DEGREE; SMARTSET MV 40G - EO; SMARTSET MV 40G - EO; TC3 RP TIBIAL INSERT S4,30.0; UNIVERSAL FEM SLV FUL POR 46MM; UNIVERSAL STEM 150X22MM FLUTED; MBT REV TIB TRAY SIZE 3 25MM.; PFC SIGMA DIS AUG 4MM,SZ4,RGHT.; PFC SIGMA DIS AUG 4MM,SZ4,RGHT.; PFC SIGMA FEM POST AUG SZ4 4MM.; PFC SIGMA FEM POST AUG SZ4 4MM.; PFC SIGMA TC3 FEM RT SZ4.; PFC SIGMA/RD/DOME PAT 3PEG,38.; SIG FEM ADAP +2/-2 OFFSET BOLT.; SIGMA FEM ADAPTER 5 DEGREE.; SMARTSET MV 40G - EO.; SMARTSET MV 40G - EO.; TC3 RP TIBIAL INSERT S4,30.0.; UNIVERSAL FEM SLV FUL POR 46MM.; UNIVERSAL STEM 150X22MM FLUTED.
Outcome Attributed to Adverse Event Required Intervention;